Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 227, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2015, 10:07 AM EDT for Gilmer County, Murray County, Whitfield County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 10:07 AM EDT (14:07 UTC)
- Expired
- Jun 30, 2015, 10:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gilmer County, GA, Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 120 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 10:15 AM EDT | HAIL 1 | Beaverdale, GA | PUBLIC REPORTS QUARTER SIZED HAIL IN BEAVERDALE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
239
WUUS52 KFFC 301407
SVRFFC
GAC123-213-313-301445-
/O.NEW.KFFC.SV.W.0227.150630T1407Z-150630T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 AM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WHITFIELD COUNTY IN NORTHWESTERN GEORGIA...
NORTH CENTRAL GILMER COUNTY IN NORTH CENTRAL GEORGIA...
NORTHEASTERN MURRAY COUNTY IN NORTHWESTERN GEORGIA...
* UNTIL 1045 AM EDT
* AT 1007 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COHUTTA...
OR 11 MILES NORTHEAST OF DALTON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VARNELL...COHUTTA...CRANDALL...CISCO...TENNGA...BEAVERDALE...
CONASAUGA LAKE...GREGORY AND SUMAC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3486 8462 3486 8494 3493 8498 3499 8484
3499 8462
TIME...MOT...LOC 1407Z 257DEG 28KT 3492 8489
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
689
WWUS52 KFFC 301436
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 AM EDT TUE JUN 30 2015
GAC123-301445-
/O.CAN.KFFC.SV.W.0227.000000T0000Z-150630T1445Z/
GILMER GA-
1036 AM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR GILMER COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3486 8462 3488 8482 3488 8489 3498 8481
3499 8462
TIME...MOT...LOC 1435Z 257DEG 28KT 3497 8463
$$
GAC213-313-301445-
/O.CON.KFFC.SV.W.0227.000000T0000Z-150630T1445Z/
WHITFIELD GA-MURRAY GA-
1036 AM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR NORTHEASTERN WHITFIELD AND NORTHEASTERN MURRAY COUNTIES...
AT 1035 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF ETON...OR 14 MILES WEST OF DUCKTOWN...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BEAVERDALE...GREGORY...SUMAC AND CISCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3486 8462 3488 8482 3488 8489 3498 8481
3499 8462
TIME...MOT...LOC 1435Z 257DEG 28KT 3497 8463
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 10:01 AM EDT, 6 minutes earlier.
Area forecast discussion, Jun 30, 10:01 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1001 AM EDT TUE JUN 30 2015 .UPDATE... CONVECTION IN ALABAMA HAS GRADUALLY BEEN WEAKENING OVER THE PAST COUPLE OF HOURS AS IT PUSHES EAST. HOWEVER...EXPECT MORE SHOWERS AND THUNDERSTORMS TO DEVELOP BY MIDDAY WITH HEATING COMMENCING AND RESULTANT INSTABILITY. SOME STORMS MAY BE STRONG TO SEVERE...SO THEY BEAR WATCHING THROUGH THE DAY TODAY. && .PREV DISCUSSION... /ISSUED 731 AM EDT TUE JUN 30 2015/ PREV DISCUSSION... /ISSUED 429 AM EDT TUE JUN 30 2015/ SHORT TERM /TODAY THROUGH WEDNESDAY/... STORMS RETURN TO THE GEORGIA TODAY AFTER A BRIEF RESPITE OVER THE LAST TWO DAYS. A SERIES OF DISTURBANCES WILL TRAVERSE THROUGH THE BROAD TROUGH OVER THE EASTERN U.S. THROUGH THE WEEK...RESULTING IN MORE ACTIVE WEATHER CONDITIONS. SCATTERED SHOWERS AND THUNDERSTORMS ORIENTED ACROSS THE TENNESSEE VALLEY AND BACK INTO NORTHERN AL AND MS /AHEAD OF A WEAK BOUNDARY/ HAS MAINTAINED ITS STRENGTH OVERNIGHT...AND ANTICIPATE THIS BAND OF CONVECTION TO MAKE ITS WAY INTO NORTH GEORGIA THIS MORNING. UNFORTUNATELY MODELS DO NOT HAVE A GOOD HANDLE ON HOW CONVECTION WILL EVOLVE TODAY. SHORT TERM HI-RES REFLECTIVITY MODELS ALL DIFFER SIGNIFICANTLY WITH THE LOCATION AND TIMING OF THE STRONGEST CONVECTION THROUGH THE DAY. FOR EXAMPLE...ONE OF THE LOCAL WRF RUNS SUGGESTS ACTIVITY WILL SPREAD SOUTHWARD THROUGH LATE MORNING...THEN INTENSIFY SOUTH OF THE ATL METRO AREA BY MID AFTERNOON. ANOTHER SUGGESTS THAT CURRENT RADAR ACTIVITY WILL DIMINISH INTO NORTH GEORGIA...WITH NOT MUCH IN THE WAY OF CONVECTION IMPACTING THE AREA UNTIL MID-LATE AFTERNOON WHEN MORE DIURNALLY DRIVEN DEVELOPMENT WILL BEGIN OVER THE ATL METRO AREA AND CONTINUE SOUTHWARD. FOR NOW HAVE OPTED TO GO WITH GOOD CHANCE TO LIKELY POPS ACROSS NORTH GEORGIA...ALIGNING WITH MORE OF THE LATTER SCENARIO. THE COMBINATION OF INCREASINGLY STEEP LAPSE RATES AND CAPES APPROACHING 2500 J/KG ACROSS THE AREA THIS AFTERNOON WILL PRODUCE STRONG TO SEVERE STORMS. SPC DOES HAVE ALL OF NORTH AND CENTRAL GEORGIA HIGHLIGHTED IN A SLIGHT RISK FOR SEVERE STORMS. EXPECT THE MAIN CONCERN TO BE STRONG...DAMAGING WINDS...IN ADDITION TO THE FREQUENT LIGHTNING. HAIL ALSO CANNOT BE RULED OUT. PRECIPITABLE WATER INCREASES THROUGH THE DAY TODAY AS MOISTURE ADVECTS INTO THE REGION. SOME MODELS ARE INDICATING VALUES COULD REACH THE 90TH PERCENTILE...SUGGESTING EFFICIENT RAIN PROCESSES. AS A RESULT...EXPECT LOCALLY HEAVY RAIN TO BE A CONCERN IN STORMS TODAY...WITH LOCALIZED FLASH FLOODING POSSIBLE...PARTICULARLY SMALL CREEKS/STREAMS AND LOW LYING/ FLOOD PRONE AREAS. LARGELY DIURNAL CONVECTION EXPECTED AGAIN WEDNESDAY. HAVE GONE WITH SLIGHTLY LOWER POPS EARLY...THEN RAMP THEM UP TO LIKELY QUICKLY BY WEDNESDAY AFTERNOON. 31 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... MODELS IN AGREEMENT WITH HOLDING THE UPPER TROUGH OVER THE EASTERN U.S. THROUGH THE WEEK. THERE IS SOME STRENGTH DIFFERENCES IN THE SHORT WAVES AS THEY ROTATE THROUGH THE FLOW AND OVER THE CWA BUT BOTH THE GFS AND ECMWF AGREE ON TIMING AND THIS HAS GIVEN MORE CONFIDENCE IN THE SOLUTION. HOWEVER BY THE WEEKEND DIFFERENCES IN THE UPPER TROUGH SOLUTION OCCUR WITH THE ECMWF FLATTENING OUT THE TROUGH WHILE THE GFS MAINTAINS A TROUGH. THE GFS SOLUTION ALSO KEEPS MOISTURE OVER THE CWA WHICH IS BEING MORE CONSISTENT FROM RUN TO RUN WHILE THE ECMWF IS NO LONGER PROGGING A STRONG H5 HIGH OVER THE CWA. FOR THESE REASONS HAVE LEANED MORE TOWARD THE GFS SOLUTION AND HAVE KEPT POPS IN THROUGH THE WEEKEND. 17 AVIATION... 12Z UPDATE... GENERALLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SHOWERS AND THUNDERSTORMS EXPECTED TODAY...WITH BEST COVERAGE IN THE AFTERNOON. HAVE INCLUDED TEMPO 19-23Z FOR TSRA WITH VRB GUSTS TO 25KT. SOME CLEARING EXPECTED OVERNIGHT. SCT IFR TO LOW MVFR POSSIBLE AFTER 06Z WEDNESDAY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF TSRA. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 90 67 89 69 / 70 30 50 50 ATLANTA 87 69 87 71 / 70 40 50 50 BLAIRSVILLE 80 64 81 66 / 50 30 70 70 CARTERSVILLE 85 67 87 70 / 50 30 60 60 COLUMBUS 89 71 90 73 / 60 60 40 30 GAINESVILLE 86 67 86 69 / 50 30 60 60 MACON 92 68 91 71 / 60 60 40 30 ROME 87 68 87 71 / 50 30 70 70 PEACHTREE CITY 87 67 88 69 / 70 50 40 50 VIDALIA 93 71 92 72 / 50 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW
Hazardous weather outlook, Jun 30, 4:29 AM EDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 AM EDT TUE JUN 30 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 429 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED TODAY. WEATHER HAZARDS EXPECTED... THE MAIN THREAT WILL BE STRONG...DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. HAIL UP TO 1 INCH IS ALSO POSSIBLE. DISCUSSION... THE COMBINATION OF AN UPPER LEVEL DISTURBANCE AND AMPLE MOISTURE WILL PRODUCE CONDITIONS TO SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE STORMS...PARTICULARLY THIS AFTERNOON AND EVENING. IN ADDITION TO THE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING...ABUNDANT MOISTURE WILL ALLOW FOR HEAVY RAINFALL IN STORMS. LOCALIZED HEAVY RAINFALL MAY PRODUCE FLASH FLOODING...ESPECIALLY IN LOW LYING OR FLOOD PRONE AREAS AND SMALL CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE UPPER TROUGH WILL HOLD OVER THE FORECAST AREA THROUGH THE WEEK WITH SHORT WAVES MOVING THROUGH THE FLOW AND OVER THE REGION. THIS WILL KEEP THE RISK OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA WITH THE BEST CHANCES THURSDAY INTO FRIDAY. SOME STORMS COULD BE STRONG WITH ISOLATED SEVERE STORMS POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 30, 7:57 AM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 757 AM EDT TUE JUN 30 2015 GAZ006-008-301230- UNION GA-FANNIN GA- 757 AM EDT TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN UNION AND FANNIN COUNTIES UNTIL 830 AM EDT... AT 757 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DUCKTOWN...MOVING EAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS UNION AND FANNIN COUNTIES THROUGH 830 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLUE RIDGE...MORGANTON...LOVING...EPWORTH...COLWELL...MINERAL BLUFF...NOTTELY DAM...HIGDON...JONES MILL...IVY LOG...COHUTTA WILDERNESS...HEMP...CULBERSON AND COPPERHILL. LAT...LON 3499 8402 3488 8400 3487 8461 3499 8461 TIME...MOT...LOC 1157Z 260DEG 29KT 3497 8444
Special weather statement, Jun 30, 9:08 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 AM EDT TUE JUN 30 2015
GAZ008-009-016-301345-
TOWNS GA-WHITE GA-UNION GA-
908 AM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOWNS...WHITE AND
UNION COUNTIES UNTIL 945 AM EDT...
AT 907 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLAIRSVILLE...MOVING EAST AT 30 MPH.
HEAVY RAIN...FREQUENT LIGHTNING...AND WIND GUSTS OF 40 MPH ARE
LIKELY WITH THESE STORMS AS THEY MOVE ACROSS TOWNS...WHITE AND UNION
COUNTIES THROUGH 945 AM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...HELEN...UNICOI STATE PARK...
BRASSTOWN BALD...PLUM ORCHARD GAP SHELTER...OWLTOWN...ANNA RUBY
FALLS...TRACK ROCK...VOGEL STATE PARK...MACEDONIA...MOUNTAIN SCENE...
BLUE MOUNTAIN SHELTER...LOW GAP SHELTER...TITUS...TATE CITY AND
BATESVILLE.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3482 8365 3480 8368
3476 8363 3473 8362 3469 8364 3479 8405
3494 8398 3499 8378 3499 8355
TIME...MOT...LOC 1307Z 277DEG 25KT 3485 8392
DJNSpecial weather statement, Jun 30, 9:49 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 AM EDT TUE JUN 30 2015
GAZ003>005-301430-
MURRAY GA-CATOOSA GA-WHITFIELD GA-
949 AM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MURRAY...CATOOSA AND WHITFIELD COUNTIES UNTIL 1030 AM EDT...
AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TUNNEL HILL...OR NEAR RINGGOLD...MOVING EAST
AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MURRAY...CATOOSA AND WHITFIELD COUNTIES THROUGH 1030 AM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...RINGGOLD...VARNELL...ETON...TUNNEL HILL...COHUTTA...
DAWNVILLE...CRANDALL...CISCO...TENNGA...CONASAUGA LAKE...
BEAVERDALE...GREGORY...SUMAC...ROCKY FACE...RED CLAY S.P....INDIAN
SPRINGS AND APISON.
LAT...LON 3499 8465 3492 8462 3486 8462 3483 8460
3479 8510 3496 8515 3498 8507 3499 8501
TIME...MOT...LOC 1349Z 258DEG 29KT 3490 8504The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:57 AM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Jun 30, 9:08 AM EDT | Special Weather Statement | FFC | Towns, Union | 37 min |
| Jun 30, 9:49 AM EDT | Special Weather Statement | FFC | Whitfield | 41 min |
| Jun 30, 10:25 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 50 min |
| Jun 30, 10:48 AM EDT | Special Weather Statement | FFC | Fannin | 42 min |
| Jun 30, 10:51 AM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Jun 30, 11:15 AM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jun 30, 11:18 AM EDT | Special Weather Statement | FFC | Dawson | 27 min |
| Jun 30, 11:54 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 36 min |
| Jun 30, 12:05 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 25 min |
| Jun 30, 12:14 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 31 min |
| Jun 30, 12:19 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 26 min |
| Jun 30, 12:23 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jun 30, 12:30 PM EDT | Special Weather Statement | FFC | Marion, Schley | 30 min |
| Jun 30, 12:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 30, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 40 min |
| Jun 30, 12:54 PM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Jun 30, 12:59 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jun 30, 1:03 PM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Jun 30, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 37 min |
| Jun 30, 1:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 30, 1:19 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 26 min |
| Jun 30, 1:22 PM EDT | Special Weather Statement | FFC | Glascock | 23 min |
| Jun 30, 1:25 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Union | 50 min |
| Jun 30, 1:29 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jun 30, 1:32 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 30, 1:41 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 49 min |
| Jun 30, 1:44 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jun 30, 1:47 PM EDT | Special Weather Statement | FFC | Houston, Peach | 28 min |
| Jun 30, 1:57 PM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Jun 30, 1:59 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jun 30, 2:01 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jun 30, 2:02 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| Jun 30, 2:09 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jun 30, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Twiggs | 47 min |
| Jun 30, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 39 min |
| Jun 30, 2:30 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jun 30, 2:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 30, 2:43 PM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Jun 30, 2:45 PM EDT | Special Weather Statement | FFC | Johnson | 45 min |
| Jun 30, 2:55 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 35 min |
| Jun 30, 3:18 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 27 min |
| Jun 30, 3:28 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 47 min |
| Jun 30, 4:41 PM EDT | Special Weather Statement | FFC | Jackson | 34 min |
| Jun 30, 5:25 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jun 30, 5:46 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| Jun 30, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 47 min |
| Jun 30, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.